Open Access
Translator Disclaimer
2013 SLANT SUBMANIFOLDS OF LORENTZIAN SASAKIAN AND PARA SASAKIAN MANIFOLDS
Pablo Alegre
Taiwanese J. Math. 17(3): 897-910 (2013). DOI: 10.11650/tjm.17.2013.2427

Abstract

In this paper we introduce the notion of slant submanifolds of a Lorentzian almost contact manifold and of a Lorentzian almost para contact manifold.

Citation

Download Citation

Pablo Alegre. "SLANT SUBMANIFOLDS OF LORENTZIAN SASAKIAN AND PARA SASAKIAN MANIFOLDS." Taiwanese J. Math. 17 (3) 897 - 910, 2013. https://doi.org/10.11650/tjm.17.2013.2427

Information

Published: 2013
First available in Project Euclid: 10 July 2017

zbMATH: 1281.53020
MathSciNet: MR3072268
Digital Object Identifier: 10.11650/tjm.17.2013.2427

Subjects:
Primary: 53C40 , 53C50

Keywords: almost contact , anti-invariant and slant submanifolds , contact , invariant , Lorentzian metric , Lorentzian para Sasakian , Lorentzian Sasakian , para contact and almost para contact Lorentzian manifolds

Rights: Copyright © 2013 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.17 • No. 3 • 2013
Back to Top